It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by peggy on February 20, 2000 at 23:23:34:

I HAVE A 13 YEAR OLD SON WHO IS ADD AND HAS BEEN ON
MEDICATION SINCE 3RD GRADE. WE HAVE HAD HIM ON RITALIN,CYLERT AND NOW ADDERALL.AND HE HAS BEEN DOING OKAY UP TO NOW I HAVE NOTICED HIM GETTING ANGRY ALOT AT EVERY LITTLE THING. HIS SISITERS DON'T UNDERSTAND WHY HE GETS THAT WAY. HE SAYS AWFUL THINGS LIKE I DON'T WANT TO LIVE ANYMORE OR LIVE WITH US. HE HITS HIMSELF. WHEN HE GETS LIKE THAT I DON'T KNOW WHAT TO DO. WE HAVE TO KEEP HIM IN SPORTS ALL THE TIME OR HE WOULD ALWAYS BE IN TROUBLE. HE DOES HAVE A GOOD DOCTOR WHO WILL TALK TO HIM AT ANY GIVEN TIME. I GUESS MY QUESTION IS HOW DO DEAL WITH SO MUCH ANGRY? HE ALSO IS HAVING TROUBLE WITH GRADES AND NOT DOING HOMEWORK?PEGGY

Follow Ups

All times are GMT -7. The time now is 02:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!